THERMAL SCIENCE

International Scientific Journal

A FRACTIONAL WHITHAM-BROER-KAUP EQUATION AND ITS POSSIBLE APPLICATION TO TSUNAMI PREVENTION

ABSTRACT
A fractional Whitham-Broer-Kaup equation is suggested using He's fractional derivative to model solitary waves in shallow water in porous medium near a dam. A modification of the exp-function method, the generalized exponential rational function method, is adopted to elucidate the basic solution properties of the equation, revealing that the value of the fractional order can be used effectively to control the wave velocity, the wave height, and the wave morphology. This theoretical result can be used for possible tsunami prevention.
KEYWORDS
PAPER SUBMITTED: 2016-05-10
PAPER REVISED: 2016-06-28
PAPER ACCEPTED: 2016-08-29
PUBLISHED ONLINE: 2017-09-09
DOI REFERENCE: https://doi.org/10.2298/TSCI160510079W
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2017, VOLUME 21, ISSUE 4, PAGES [1847 - 1855]
REFERENCES
  1. He, J.-H., A Tutorial Review on Fractal Spacetime and Fractional Calculus, International Journal of Theoretical Physics, 53 (2014), 11, pp. 3698-3718
  2. Yang, X. J., Advanced Local Fractional Calculus and Its Applications, World Science Publisher, New York, USA, 2012
  3. He, J.-H., Liu, F. J., Local Fractional Variational Iteration Method for Fractal Heat Transfer in Silk Cocoon Hierarchy, Nonlinear Science Letters A, 4 (2013), 1, pp. 15-20
  4. Liu, F. J., et al., He's Fractional Derivative for Heat Conduction in a Fractal Medium Arising in Silkworm Cocoon Hierarchy, Thermal Science, 19 (2015), 4, pp. 1155-1159
  5. Yang, X. J., Baleanu, D., Fractal Heat Conduction Problem Solved by Local Fractional Variation Iteration Method, Thermal Science, 17 (2013), 2, pp. 625-628
  6. He, J.-H., et al., A New Fractional Derivative and its Application to Explanation of Polar Bear Hairs, Journal of King Saud University Science, 28 (2016), 2, pp. 190-192
  7. Wang, K. L., Liu, S. Y., A New Solution Procedure for Nonlinear Fractional Porous Media Equation Based on a New Fractional Derivative, Nonlinear Science Letters A, 7 (2016), 4, pp. 135-140
  8. Wang, K. L., Liu, S. Y., He's Fractional Derivative for Nonlinear Fractional Heat Transfer Equation, Thermal Science, 20 (2016), 3, pp. 793-796
  9. Sayevand, K., Pichaghchi, K., Analysis of Nonlinear Fractional KdV Equation Based on He's Fractional Derivative, Nonlinear Science Letters A, 7 (2016), 3, pp. 77-85
  10. Liu, F. J., et al., A Fractional Model for Insulation Clothings with Cocoon-Like Porous Structure, Thermal Science, 20 (2016), 3, pp. 779-784
  11. Zhu, W. H., et al., An Analysis of Heat Conduction in Polar Bear Hairs Using One-Dimensional Fractional Model, Thermal Science, 20 (2016), 3, pp. 785-788
  12. Hu, Y., et al., On Fractal Space-Time and Fractional Calculus, Thermal Science, 20 (2016), 3, pp. 773-777
  13. Sayevand, K., Pichaghchi, K., Analysis of Nonlinear Fractional KdV Equation Based on He's Fractional Derivative, Nonlinear Science Letters A, 7 (2016), 1, pp. 77-85
  14. He, J.-H., et al., Geometrical Explanation of the Fractional Complex Transform and Derivative Chain Rule for Fractional Calculus, Physics Letters A, 376 (2012), 4, pp. 257-259
  15. Wang, L., Chen, X., Approximate Analytical Solutions of Time Fractional Whitham-Broer-Kaup Equations by a Residual Power Series Method, Entropy, 17 (2015), 9, pp. 6519-6533
  16. Ma, H. C., et al., Exact Solutions of Nonlinear Fractional Partial Differential Equations by Fractional Sub-Equation Method, Thermal Science, 19 (2015), 4, pp. 1239-1244
  17. Li, Z. B., He, J.-H., Fractional Complex Transform for Fractional Differential Equations, Mathematical & Computational Applications, 15 (2010), 5, pp. 970-973
  18. He, J.-H., Li, Z. B., Converting Fractional Differential Equations into Partial Differential Equations, Thermal Science, 16 (2012), 2, pp. 331-334
  19. Li, Z. B., et al., Exact Solutions of Time-Fractional Heat Conduction Equation by the Fractional Complex Transform, Thermal Science, 16 (2012), 2, pp. 335-338
  20. He, J.-H., Maximal Thermo-Geometric Parameter in a Nonlinear Heat Conduction Equation, Bulletin of the Malaysian Mathematical Sciences Society, 39 (2016), 2, pp. 605-608
  21. He, J.-H., Exp-Function Method for Fractional Differential Equations, International Journal of Nonlinear Sciences and Numerical Simulation, 14 (2013), 6, pp. 363-366
  22. Guner, O., Bekir, A., Exp-Function Method for Nonlinear Fractional Differential Equations, Nonlinear Science Letters A, 8 (2017), 1, pp. 41-49
  23. Aksoy, E., et al., Exponential Rational Function Method for Space-Time Fractional Differential Equations, Waves in Random and Complex Media, 26 (2016), 2, pp. 142-151

© 2017 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence